# SDR ABXA20120114326

- Difficulty date: April 14, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 7,208 hours, 6,283 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOORS LIGHT ILLUM INTERMITTENT.  NO EICAS MSG DISPLAYED.  INSPECTED OVERWING DOOR AND WIRING NO PROBLEMS NOTED PER B767 WDM 52-71-12.  PERFORMED BITE TEST OF PSEU IAW B767 AMM 33-09-03.  NO FAULTS FOUND, ACFT WAS GROUNDED.
